MathSciNet Relay Station
MathSciNet bibliographic data
MR1604391 (99a:11119) 11R09 (11C08 11Y35)
Mossinghoff, Michael J. Polynomials with small Mahler measure. Math. Comp. 67 (1998), no. 224, 1697–1705, S11–S14.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement